A functional central limit theorem for parabolically rescaled random solutions of the Burgers equation

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationAbstracts of XXI Seminar on Stability Problems of Stochastic Models, Eger, 2001
Pages30-31
StatePublished - 2001

Cite this

Bakhtin, Y. (2001). A functional central limit theorem for parabolically rescaled random solutions of the Burgers equation. In Abstracts of XXI Seminar on Stability Problems of Stochastic Models, Eger, 2001 (pp. 30-31)